FREE SHIPPING ON ORDERS OVER $20

BUCKLEY'S COUGH & COLD & FLU COMPLETE 150ML - NorthernVitality.us

BUCKLEY'S COUGH & COLD & FLU COMPLETE 150ML

Regular price
Sold Out
Sale price
$12.97

Buckley's Complete®


Fast-acting relief of cold and flu symptoms such as coughs, nasal and sinus congestion, fever, sore throat pain, and minor aches and pains.

 

Directions:

May be taken every 4-6 hours. 
Adults and children over 12 years: 1 tp 2 teaspoons (5 to 10 mL). Do not exceed a maximum of 6 doses daily.
Children under 12: Do not use. If preferred, mix with equal parts honey.

 

Active Ingredients:

Each teaspoonful (5 mL) contains: acetaminophen 325 mg and menthol 20 mg

 

Non-Medicinal Ingredients:

Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, menthol, pine needle oil, polyethlene glycol, propylparaben, sodium cyclamate, tincture of capsicum, viscarin, water.

 

Caution:

This package contains enough drug to seriously harm a child. Keep out of reach of children. ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing , rash or itching. Individuals with serious kidney or liver disease; chronic alcoholism; persons on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing should consult a doctor prior to use. DO NOT USE with other drugs containing acetaminophen or if allergic to acateminophen. In case of accidental overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain and loss of appetite. Store at room temperature. Security Feature: Child Resistant and Banded Cap.

Customer Reviews
5 Based on 3 Reviews
Write a Review

Thank you for submitting a review!

Your input is very much appreciated. Share it with your friends so they can enjoy it too!

Filter Reviews:
DT
02/26/2020
David T.
United States United States
Cough syrup

It worked great

ET
02/21/2020
Ernest T.
United States United States
Excelent

Cough syrup works great.

JD
02/01/2020
Jean D.
United States United States
5 Star product

This Buckley dry cough is the best one.